# SDR AALA972465

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT KRUGER FLAP ACT CROSSBEAM HAS CORROSION ON BEAM.  REMOVED AND REPLACED CROSSBEAM PER SRM 57-45-11 PAGE 2 ITEM NR 5.  (M)
